# SDR IPXA2017021914167

- Difficulty date: February 17, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 15,364 hours, 9,709 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661001178
- Part serial: FH1545
- Condition: Debonded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, LEFT WING ALL SPEED AILERON UPPER SURFACE HAS SMALL AREA DISBONDED.  REPAIRED THE AILERON IAW SRM 51-77-12.
